Discussions that mention atenolol

High & Low Blood Pressure board


[QUOTE=bethsheba;3507809]Has it taken almost 6 months to get to that point?

Were you actually taking 40 mg of Micardis instead of 20 mg? Or did you "catch" the error before taking 40 mgs?

Hi Beth,

Thanks for the great response.

Ya, it took six months to get to this stage, and I'll be wait at least another three months to see a cardiologist. I should be grateful to my new doctor for at least referring me on. She's very thorough. :)

As regards the Micardis doseage, I didn't cop on until I went back to my GP. It seems the chemist had put a sticker on the package tell me to break the 40 mg pill in two, but with this drug, it appears you can't do that, unlike the Atenolol. So, I was taking the full 40mg instead if the 20mg. The chemist in question didn't have the correct 20 mg pill. I went to another chemist and now I am taking the correct 20mg for the next month. My doctor is putting me on a mild dose to begin with. I hope I make sense.

So far, so good with the Micardis.

Marantz. :)
Hi Beth,

Thanks again. It's the only fly in the ointment with her, otherwise she dosen't leave a stone unturned. I'm not too bothered about it, but you know how we like to keep our values a low as possible. :) On a lighter note, a family friend commented to me recently that I was getting a bit hung-up on lowering my BP too much, i.e low blood pressure. They may be right. I can be obsessive over things. I should be satisfied really because my numbers are holding well around the clock with the Micardis, unlike the Atenolol which use to 'wear off' in the evening. and boy, did I feel it!

Anyway, I'll have to ask my GP to rearrange her office layout, so that my left arm is resting on her desk when taking my BP. :D:

BTW, Beth, you sound great in your posts and I think it's amazing your medication free. I hope to follow in your footsteps.

Marantz.